# SDR ERA2005F00003

- Difficulty date: October 24, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8103
- Aircraft serial: 233
- Aircraft time: 31,543 hours, 51,195 cycles
- Engine: Pwa PW120
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Part number: 85711069
- Condition: Cracked
- Location: Ladder
- Part time: 31,543 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND WHILE AIRCRAFT UNDERGOING C1-CHECK, AWC 19419.  FOUND CRACK IN RT IB LADDER PLATE BETWEEN STRINGER 4 AND 6 AT WING STA YW137.  REPAIRED IAW RD.  (K)
